Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Hypertensive, burning sensation in feet. Taking atenolol, amlodipine. Reason?

My father is 59 years old, hypertensive, takes atenolol , amlodipine , isosorbide dinitrate daily. He does not smoke nor drink. Recently he has this burning sensation in one feet, usually the bigger toe . It goes away when he walks or puts his feet in cold water. Family history is negative for diabetes and there are no symptoms of diabetes. Last time he had it checked about 3 years ago. He also has watery diarrhea often which doesn t go away with metronidazole or any anitbiotic. What could be the reason? Please help!
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
If there is no history of injury or if there is no history of any physical irritation like sunburn or chemical burn ,then most likely causes for burning sensation in big toe are
Local fungal infection
Peripheral artery diseaseĀ 
Peripheral nerve compression or nerve trauma
Diabetic neuropathy etc.
I would recommend an examination and investigation by a physician first and may be a neurologist later on.
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor